# SDR DXTA2021081947210

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 11,062 hours, 5,474 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Failed
- Location: Navigation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THREE IRS NAVIGATION COMPUTERS FAIL INTERMITTENTLY. HAPPENED 5 TIMES BEFORE LEAVING CHOCKS. SHUT DOWN FOR 15 MINUTES REATTEMPTED TO ALIGN IRS NAVIGATION COMPUTERS. FAILED AGAIN. MAP ON PFD BEGINS TO WANDER, IRS 1,2,3 FAIL. POSITION INIT TEMPORARILY ALIGNS IRS FOR 10 MINUTES THEN THEY FAIL AGAIN.  PER MCC'S REQUEST ACCOMPLISHED FAULT HISTORY DOWNLOAD AND SENT TO TECH OPS FOR REVIEW. TECH OPS REVIEWED FAULT HISTORY AND REPORTED THE FOLLOWING: "NO REAL POINT OF OR DIRECT FAILURE WITH THE IRS SYSTEM AND THAT THERE ARE SEVERAL INSTANCES OF THE MAU'S BEING RESET (BEAKERS PULLED) WHICH MAY HAVE FURTHER CONFUSED THE AIRCRAFT. AT NO TIME WAS THERE A GREATER THEN 5 MINUTE POWER CYCLE. HISTORY HAS PROVED THAT IF THE AIRCRAFT IS EXPERIENCING SEVERAL CASCADING FAULTS IT'S RECOMMENDED TO POWER DOWN FOR A FULL 15 MINUTES TO REBOOT AND RE-ACCESS. I WOULD POWER UP AGAIN AND ENSURE THE AIRCRAFT HAS NO ACTIVE FAULTS WITH ALL SYSTEMS UP AND RUNNING." ACCOMPLISHED MULTIPLE EXTENDED OPERATIONAL CHECKS OF THE INERTIAL REFERENCING SYSTEM'S 1, 2, AND 3 NOTING NO DEFECTS. ALL THREE IRS'S ALIGNED AND STAYED OPERATIONAL THROUGHOUT THE COURSE OF MAINTENANCE. UNABLE TO DUPLICATE FAULT. ALL WORK ACCOMPLISHED IAW G-450 AMM 45-00-00 AND 34-42-00.
